Necessary conditions in the calculus of variations

L. C. Young Cambridge, England

TBD mathscidoc:1701.33883

Acta Mathematica, 69, (1), 229-258, 1938.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:12 uploaded by actaadmin ] [ 131 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{l.1938necessary,
  title={Necessary conditions in the calculus of variations},
  author={L. C. Young},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203112437717592},
  booktitle={Acta Mathematica},
  volume={69},
  number={1},
  pages={229-258},
  year={1938},
}
L. C. Young. Necessary conditions in the calculus of variations. 1938. Vol. 69. In Acta Mathematica. pp.229-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203112437717592.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved